# SDR AT9900433

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE SUB FLOOR PAN AND DOUBLER AT BS 200 RBL 45 CORRODED.  GAINED ACCESS AS REQUIRED, REMOVED SUB FLOOR PAN AND DOUBLER.  CUT OUT, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED DOUBLER AND PAN IAW DC9 SRM 53-01 FIG 3, 51-30-1, 51-30-2 AND 51-30-5.
